# SDR ASAA2024121854683

- Difficulty date: December 18, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 74,633 hours, 39,252 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: L1
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS L1 DOOR DIFFICULT TO CLOSE. GROUNDED - YES. OPERATED L1 DOOR NO DEFECTS NOTED. SUSPECT COLD WEATHER IN SCC MADE DOOR HARD TO CLOSE. CLEANED AND LUBED L1 DOOR COMPONENTS REF AMM 12-25-11. L1 DOOR OPERATES NORMALLY.
